# SDR MASA2011110363946

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 15,466 hours, 12,861 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Isolator
- Condition: Missing
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE TEMP IN ROUTE SHOWED RED WARNING.  FOUND RUBBER ISOLATOR TO BE MISSING IN CONNECTOR CAUSING A SHORT.  DE PINNED CONNECTOR ISOLATED AND STOWED WIRING.  BTMS NR 4 REMAINS ON MEL.
